# SDR CA960626004

- Difficulty date: May 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC3
- System (JASC): 2720 · Rudder Control System
- Part: Control Cable
- Part number: C3CF1995
- Condition: Corroded
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) RUDDER CONTROL CABLES RUNNING UNDER FLOOR IN LOWER RIGHT HAND SECTION FOUND BADLY CORRODED (INCLUDES P/N C3CF197-5) AT STA. 310, AND AFT OF REAR BAGGAGE COMPARTMENT BULKHEAD. THIS AREA ALSO BELOW AND AFT OF BATTERY RACK. AIRCRAFT HAD BEEN OPERATED IN SALT WATER FOR LAST THREE YEARS.
